MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Skin Irritation (2076)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported to have injected a patient in the lips with juvéderm® volbella® xc.Over 2 months later, the patient developed "granulomas" at the injected areas.The "granulomas" have not been confirmed with a biopsy.5 days later, the patient was treated with prednisone.A week later, the patient was treated with hylenex® and "some resolution was made but not complete." almost three weeks later, the patient was treated with hylenex® once more.The symptoms have not resolved.The event has not led to permanent damage.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8527669
Report Number3005113652-2019-00312
Device Sequence Number2516144
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2019
Device Catalogue Number95834
Device Lot NumberV15LA70407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR